VOL. 2 · NO. 2 | 1950
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 2 (2), (1950)
No abstract available
Articles
Masatsugu Tsuji
Tohoku Math. J. (2) 2 (2), 97-112, (1950) DOI: 10.2748/tmj/1178245639
KEYWORDS: 30.0X
No abstract available
Masatsugu Tsuji
Tohoku Math. J. (2) 2 (2), 113-125, (1950) DOI: 10.2748/tmj/1178245640
KEYWORDS: 30.0X
No abstract available
Noboru Matsuyama
Tohoku Math. J. (2) 2 (2), 126-134, (1950) DOI: 10.2748/tmj/1178245641
KEYWORDS: 42.4X
No abstract available
Masahiro Nakamura
Tohoku Math. J. (2) 2 (2), 135-141, (1950) DOI: 10.2748/tmj/1178245642
KEYWORDS: 46.3X
No abstract available
Matsugu Tsuji
Tohoku Math. J. (2) 2 (2), 142-165, (1950) DOI: 10.2748/tmj/1178245643
KEYWORDS: 27.0X
No abstract available
Yoshihiro Tashiro
Tohoku Math. J. (2) 2 (2), 166-181, (1950) DOI: 10.2748/tmj/1178245644
KEYWORDS: 53.0X
No abstract available
Masahiro Nakamura
Tohoku Math. J. (2) 2 (2), 182-187, (1950) DOI: 10.2748/tmj/1178245645
KEYWORDS: 46.3X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 2 (2), 188-191, (1950) DOI: 10.2748/tmj/1178245646
KEYWORDS: 40.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 2 (2), (1950)
No abstract available
Back to Top